首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CHARACTERIZATION OF SMOOTH NORMED LINEAR-SPACES
被引:5
|
作者
:
PAI, DV
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN INST TECHNOL,DEPT MATH,BOMBAY 76,INDIA
PAI, DV
机构
:
[1]
INDIAN INST TECHNOL,DEPT MATH,BOMBAY 76,INDIA
[2]
EINDHOVEN UNIV TECHNOL,EINDHOVEN,NETHERLANDS
来源
:
JOURNAL OF APPROXIMATION THEORY
|
1976年
/ 17卷
/ 04期
关键词
:
D O I
:
10.1016/0021-9045(76)90075-7
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:315 / 320
页数:6
相关论文
共 50 条
[1]
A METRIC CHARACTERIZATION OF NORMED LINEAR-SPACES
GAHLER, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MAINE,DEPT MATH,ORONO,ME 04469
UNIV MAINE,DEPT MATH,ORONO,ME 04469
GAHLER, S
MURPHY, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MAINE,DEPT MATH,ORONO,ME 04469
UNIV MAINE,DEPT MATH,ORONO,ME 04469
MURPHY, G
MATHEMATISCHE NACHRICHTEN,
1981,
102
: 297
-
309
[2]
ON NORMED ALMOST LINEAR-SPACES
GODINI, G
论文数:
0
引用数:
0
h-index:
0
GODINI, G
MATHEMATISCHE ANNALEN,
1988,
279
(03)
: 449
-
455
[3]
RAYS IN NORMED LINEAR-SPACES
STARBIRD, TW
论文数:
0
引用数:
0
h-index:
0
STARBIRD, TW
AMERICAN MATHEMATICAL MONTHLY,
1990,
97
(10):
: 932
-
933
[4]
THE MOMENT SPACES OF NORMED LINEAR-SPACES
SEJEENI, FA
论文数:
0
引用数:
0
h-index:
0
机构:
UMM AL QURA UNIV,DEPT MATH SCI,MECCA,SAUDI ARABIA
UMM AL QURA UNIV,DEPT MATH SCI,MECCA,SAUDI ARABIA
SEJEENI, FA
BADRI, MA
论文数:
0
引用数:
0
h-index:
0
机构:
UMM AL QURA UNIV,DEPT MATH SCI,MECCA,SAUDI ARABIA
UMM AL QURA UNIV,DEPT MATH SCI,MECCA,SAUDI ARABIA
BADRI, MA
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
1992,
45
(02)
: 277
-
283
[5]
NONARCHIMEDEAN NORMED LINEAR-SPACES
REN, GS
论文数:
0
引用数:
0
h-index:
0
REN, GS
ANNALS OF THE NEW YORK ACADEMY OF SCIENCES,
1992,
659
: 163
-
171
[6]
MODULI IN NORMED LINEAR-SPACES AND CHARACTERIZATION OF INNER PRODUCT-SPACES
ALONSO, J
论文数:
0
引用数:
0
h-index:
0
机构:
Departamento de Matemáticas, Universidad de Extremadura, Badajoz
ALONSO, J
ULLAN, A
论文数:
0
引用数:
0
h-index:
0
机构:
Departamento de Matemáticas, Universidad de Extremadura, Badajoz
ULLAN, A
ARCHIV DER MATHEMATIK,
1992,
59
(05)
: 487
-
495
[7]
APPROXIMATION WITH CONSTRAINTS IN NORMED LINEAR-SPACES
WARTH, W
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GOTTINGEN,D-3400 GOTTINGEN,FED REP GER
UNIV GOTTINGEN,D-3400 GOTTINGEN,FED REP GER
WARTH, W
JOURNAL OF APPROXIMATION THEORY,
1977,
21
(03)
: 303
-
312
[8]
ON CERTAIN CLASSES OF NORMED LINEAR-SPACES
GODINI, G
论文数:
0
引用数:
0
h-index:
0
机构:
INCREST,DEPT MATH,R-79622 BUCHAREST,ROMANIA
INCREST,DEPT MATH,R-79622 BUCHAREST,ROMANIA
GODINI, G
REVUE ROUMAINE DE MATHEMATIQUES PURES ET APPLIQUEES,
1984,
29
(08):
: 695
-
701
[9]
ANGLES IN METRIC AND NORMED LINEAR-SPACES
MARTIN, C
论文数:
0
引用数:
0
h-index:
0
MARTIN, C
VALENTINE, JE
论文数:
0
引用数:
0
h-index:
0
VALENTINE, JE
COLLOQUIUM MATHEMATICUM,
1976,
34
(02)
: 209
-
217
[10]
ANGLE BISECTORS IN NORMED LINEAR-SPACES
FREESE, RW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MISSOURI, ST LOUIS, MO 63121 USA
FREESE, RW
DIMINNIE, CR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MISSOURI, ST LOUIS, MO 63121 USA
DIMINNIE, CR
ANDALAFTE, EZ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MISSOURI, ST LOUIS, MO 63121 USA
ANDALAFTE, EZ
MATHEMATISCHE NACHRICHTEN,
1987,
131
: 167
-
173
←
1
2
3
4
5
→